International Journal of Multidisciplinary Research and Development


ISSN Online: 2349-4182
ISSN Print: 2349-5979

Article Icon NAAS Rating: 3
Vol. 3, Issue 5 (2016)

On the integer solutions of the pell equation x2 = 20y2 - 4t

Author(s): Janaki G, Vidhya S
Abstract: The binary quadratic Diophantine equation represented by x2 = 20y2-4t, t > 0 is considered and analyzed for its non-zero distinct integer solutions for the choices of t given by (i) t=1, (ii) t=2k and (iii) t=2k+1. A few interesting relations among the solutions are presented. Further, recurrence relations on the solutions are obtained.
Pages: 39-42  |  1093 Views  342 Downloads
library subscription